25 results  save search


...
hal-00585271v1  Journal articles
Patrick CattiauxDjalil ChafaiArnaud Guillin. Central limit theorems for additive functionals of ergodic Markov diffusions processes
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2012, 9 (2), pp.337-382
...
hal-00805299v1  Book sections
Patrick CattiauxArnaud Guillin. Semi Log-Concave Markov Diffusions
Séminaire de probabilités XLVI, 2123, Springer, pp 231-292, 2014, Lecture notes in mathematics
...
hal-00001609v1  Journal articles
Ivan GentilArnaud GuillinLaurent Miclo. Modified logarithmic Sobolev inequalities and transportation inequalities
Probability Theory and Related Fields, Springer Verlag, 2005, 133 (3), pp.409-436
hal-00629506v1  Journal articles
Patrick CattiauxArnaud GuillinLi-Ming Wu. A note on Talagrand's transportation inequality and logarithmic Sobolev inequality
Probability Theory and Related Fields, Springer Verlag, 2010, 148 (1-2), pp.285-304. ⟨10.1007/s00440-009-0231-9⟩
...
hal-00021591v1  Journal articles
Patrick CattiauxArnaud GuillinFlorent Malrieu. Probabilistic approach for granular media equations in the non uniformly convex case.
Probability Theory and Related Fields, Springer Verlag, 2008, 140 (1-2), pp.19-40
hal-01930389v1  Book sections
Emmanuel BoissardPatrick CattiauxArnaud GuillinLaurent Miclo. Ornstein-Uhlenbeck pinball and the Poincaré inequality in a punctured domain.
Séminaire de Probabilités XLIX., 2215, Springer, pp.1-55, 2018, Lecture Notes in Mathematics, ⟨10.1007/978-3-319-92420-5_1⟩
...
hal-00193261v1  Journal articles
Patrick CattiauxArnaud GuillinFeng-Yu WangLiming Wu. Lyapunov conditions for logarithmic Sobolev and Super Poincaré inequality
Journal of Functional Analysis, Elsevier, 2009, 256 (6), pp.1821-1841
hal-00666808v1  Journal articles
Patrick CattiauxArnaud GuillinFeng-Yu WangLiming Wu. Lyapunov conditions for super Poincaré inequalities
Journal of Functional Analysis, Elsevier, 2009, 256 (6), pp.1821-1841. ⟨10.1016/j.jfa.2009.01.003⟩
...
hal-00461085v2  Journal articles
Patrick CattiauxArnaud GuillinCyril Roberto. Poincaré inequality and the Lp convergence of semi-groups
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2010, 15, pp.270-280
hal-00666780v1  Journal articles
Patrick CattiauxNathael GozlanArnaud GuillinCyril Roberto. Functional inequalities for heavy tailed distributions and application to isoperimetry
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (13), pp.346-385
...
hal-00300766v1  Journal articles
Patrick CattiauxNathael GozlanArnaud GuillinCyril Roberto. Functional inequalities for heavy tails distributions and application to isoperimetry
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, pp.364-385
...
hal-00668800v1  Journal articles
Arnaud GuillinAldéric Joulin. Measure concentration through non-Lipschitz observables and functional inequalities
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2013, 18
hal-00634523v1  Journal articles
Dominique BakryFranck BarthePatrick CattiauxArnaud Guillin. A simple proof of the Poincaré inequality for a large class of probability measures including the log-concave case
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2008, 13, pp.60-66
...
hal-00550125v1  Journal articles
Patrick CattiauxArnaud GuillinPierre-André Zitt. Poincaré inequalities and hitting times
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2013, 49 (1), p. 95-118. ⟨10.1214/11-AIHP447⟩
...
hal-00136779v1  Journal articles
Patrick CattiauxArnaud Guillin. TRENDS TO EQUILIBRIUM IN TOTAL VARIATION DISTANCE
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2009, 45 (1), pp.117-145. ⟨10.1214/07-AIHP152⟩